On Vector Quasi-Saddle Points of Set-Valued Maps

  • Lai-Jiu Lin
  • Yu-Lin Tsai
Part of the Nonconvex Optimization and Its Applications book series (NOIA, volume 77)


In this paper, we prove some existence theorems of vector quasi-saddle point for a multivalued map with acyclic values. As a consequence of this result, we obtain an existence theorem of quasi-minimax theorem.


Upper (lower) semi-continuous functions Closed (compact) multivalued maps Acyclic maps C-quasiconvex functions Quasi-saddle points 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Aubin, J. P. and Cellina A. (1994), Differential Inclusion, Springer, Berlin, 1994.Google Scholar
  2. Chang S. S., Yuan G. X. Z., Lee G. H. and Zhang Xiao Lan (1997), Saddle points and minimax theorems for vector-valued multifunctions on H-spaces, Applied Mathematics Letters, Vol. 11, No. 3, pp. 101–107.MathSciNetCrossRefGoogle Scholar
  3. Fan, K. (1952), Fixed point and minimax theorems in locally convex topological linear spaces, Proceedings of the National Academy of Sciences, U.S.A., Vol. 38, pp. 121–126.zbMATHCrossRefGoogle Scholar
  4. Kim, I. S. and Kim, Y. T. (1999), Loose saddle points of a set-valued maps in topological vector spaces, Applied Mathematics letters, Vol. 12, pp. 21–26.CrossRefGoogle Scholar
  5. Lee, B. S., Lee, G.M. and Chang, S. S. (1997), Generalized vector variational inequalities for multifunctions, in Proceedings of workshop on fixed point theory, edited by K. Goebel, S. Prus, T. Sekowski and A. Stachura, Vol. L.I. Annales universitatis Mariae Curie-Sklodowska, Lubin-Polonia, pp. 193–202.Google Scholar
  6. Lin, L. J. (1999), On generalized loose saddle point theorems for set valued maps, in Nonlinear Analysis and Convex Analysis, edited by W. Takahashi and T. Tanaka, World Scientific, Niigata, Japan.Google Scholar
  7. Lin, L. J. and Yu, Z. T. (2001), On generalized vector quasi-equilibrium problems for multimaps, Journal of Computational and Applied Mathematics, Vol. 129, pp. 171–183.MathSciNetCrossRefGoogle Scholar
  8. Luc, D. T. and Vargas, C. (1992), A saddle point theorem for set-valued maps, Nonlinear Analysis; Theory, Methods and Applications, Vol. 18, pp. 1–7.CrossRefGoogle Scholar
  9. Luc, D. T. (1989), Theory of Vector Optimization, Lecture Notes in Economics and Mathematical Systems, Vol. 319, Springer, Berlin, New York.Google Scholar
  10. Massay, W. S. (1980), Singular homology theory, Springer-Verlag, Berlin, New York.Google Scholar
  11. Park, S. (1992), Some coincidence theorems on acyclic multifunctions and applications to KKM theory, in Fixed Point Theory and Applications, edited by K. K. Tan, World Scientific, Singapore, pp. 248–277.Google Scholar
  12. Tan, K. K., Yu, J. and Yuan, X. Z. (1996), Existence theorems for saddle points of vector valued maps, Journal of Optimization Theory and Application, Vol. 89, pp. 731–747.MathSciNetCrossRefGoogle Scholar
  13. Tanaka, T. (1994), Generalized quasiconvexities, cone saddle points and minimax theorem for vector-valued functions, Journal of Mathematical Analysis and Applications, Vol. 81, pp. 355–377.zbMATHGoogle Scholar

Copyright information

© Springer Science + Business Media, Inc. 2005

Authors and Affiliations

  • Lai-Jiu Lin
    • 1
  • Yu-Lin Tsai
    • 1
  1. 1.Department of MathematicsNational Changhua University of EducationTaiwan, R.O.C

Personalised recommendations